# SDR CALA2025071406522

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 99,283 hours, 21,231 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fault Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE DUE TO FLAP MANIPULATION WHILE IN TRANSIT. RAN QRH LEFT FLAPS DWN POST LANDING DEBRIEFED CREW, CREW STATED FLAP LEVER WAS INADVERTENTLY MOVED. QRH WAS FOLLOWED DEBREIF THE CREW PILOT AGREE THAT SHE WAS ASK TO FLAP DOWN 25 AND MISTAKELY MOVE TO 30 AND QUICKLY MOVE BACK TO 25 WHILE IN TRANSIT GENERATED THAT TE FLAP DESAGREE AND PILOT STATED QRD PERFORMED OK NO OTHER ISSUES. PERFORMED FIM 27-51 FAULT TREE 808 OPS CHK GOOD ALSO PERFORMED PHASE 1 OVER SPEED INSPECTION IAW AMM 05-51-08-212-001 ALL CHK GOOD AT THIS TIME OK TO CONTINUE.
